# SDR CA121119013

- Difficulty date: November 16, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Aerosp ATR 42-300
- Engine: Pwa PW120
- Propeller: Hamstd 14SF5
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Axle
- Part number: D567971
- Condition: Failed
- Location: Nlg
- Part time: 41,356 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

(CAN) AS ACFT WAS TAXIING TO POSITION ON RUNWAY 36 FOR DEPARTURE WHEN THE RT NOSE WHEEL DEPARTED THE NOSE GEAR DUE TO A SHEARED AXLE.  ACFT STOPPED ABRUPTLY.  THE RT GEAR DOOR ROD WAS ALSO DAMAGED BY THE DEPARTING NOSE WHEEL ASSY.
